Pacific Journal of Mathematics

Convolution and separate continuity.

James C. S. Wong

Article information

Source
Pacific J. Math., Volume 75, Number 2 (1978), 601-611.

Dates
First available in Project Euclid: 15 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103121489

Mathematical Reviews number (MathSciNet)
MR0511035

Zentralblatt MATH identifier
0419.43003

Subjects
Primary: 43A05: Measures on groups and semigroups, etc.

Citation

Wong, James C. S. Convolution and separate continuity. Pacific J. Math. 75 (1978), no. 2, 601--611. https://projecteuclid.org/euclid.pjm/1103121489


Export citation